# SDR SWAA2023070573359

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 41,776 hours, 25,411 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11B; 11C RECLINE INTO EMERGENCY EXIT ROW<[01] ADJUSTED HYDRO-LOCKS PER AMM 25-22-00
